# SDR NACA20110054

- Difficulty date: December 24, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 67,182 hours, 51,429 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AFT CARGO LIGHT ILLUMINATED.  INSPECTED AFT CARGO DOOR, OPENED AND RE-SECURED DOOR, LIGHT WENT OUT.  INSPECTED ALL OTHER DOORS AND PRESSURIZED AIRCRAFT ON GROUND, NO LIGHTS.  REAR CARGO DOOR LIGHT DEFERRED PER MEL 52-3 CAT C.  MEASURED AFT CARGO COMPARTMENT DOOR SENSOR GAP AT .228, MAX ALLOWABLE IS .220.  SHIMMED AFT CARGO COMPARTMENT DOOR SENSOR TO .148 PER B737-200 AMM SEC. 52-71-00 PG 501.  OPS CHECK GOOD.
